# SDR FDEA201808292229

- Difficulty date: August 29, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: ACA0061501
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPT. FRAME EXISTING REPAIR CHAFED AT LT STA 535 LONGERON 19L. REPAIR ANGLE FABRICATED PER SRM 53-20-07-2R FIG 202 REPAIR 1. CHAFFED REPAIR ANGLE REMOVED AND REPLACED WITH NEW FABRICATED REPAIR ANGLE AS PER SRM 53-20-07-2R FIG 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
